“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7991
School of Mathematics
  Title:   Sequentially Cohen-Macaulay modules under base change
1.  M. Tousi
2.  S. Yassemi
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  33
  Year:  2005
  Pages:   3977-3987
  Supported by:  IPM
Assume that φ:(R,\frak m)→ (s, \frak n) is a local flat homomorphism between commutative Noetherian rings R and S. Let M be a finitely generated R-module. We investigate the ascent and descent of sequentially Cohen-Maculay properties between the R-module M and the S-module M ⊗RS.

Download TeX format
back to top
scroll left or right